Alert archive / Colorado / Red Flag Warnings in 2025

Red Flag Warning 47, NWS Pueblo, CO

December 18, 202511 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Dec 18, 2025, 2:30 PM MST for 11 counties in Colorado. It took effect at Dec 19, 2025, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2025, 2:30 PM MST (21:30 UTC)
In effect from
Dec 19, 2025, 11:00 AM MST
Expired
Dec 19, 2025, 6:00 PM MST
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 45 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 363 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -447 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-447 m²/s²
0-3 km storm-relative helicity
-646 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

887 
WWUS85 KPUB 182130
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
230 PM MST Thu Dec 18 2025

COZ235-191330-
/O.UPG.KPUB.FW.A.0037.251219T1800Z-251220T0000Z/
/O.NEW.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/
/O.CON.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/
Bent County Including Las Animas-
230 PM MST Thu Dec 18 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 235...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 235...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Friday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zone 235.

* TIMING...For the first Red Flag Warning, until 5 PM MST this 
  afternoon. For the second Red Flag Warning, from 11 AM to 5 PM 
  MST Friday.

* WINDS...Northerly winds 15 to 25 mph through the late afternoon.
  Southwest 15 to 20 mph with gusts up to 30 mph on Friday. 

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ226>232-191330-
/O.UPG.KPUB.FW.A.0037.251219T1800Z-251220T0000Z/
/O.NEW.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
230 PM MST Thu Dec 18 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 226,
227, 228, 229, 230, 231, AND 232...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Friday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 226, 227, 228, 229, 230, 
  231 and 232.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ221-222-233-191330-
/O.NEW.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern Las Animas County Including Pinon Canyon-
230 PM MST Thu Dec 18 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221,
222, AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM to 5 PM MST Friday.

* AFFECTED AREA...Fire Weather Zones 221, 222 and 233.

* WINDS...West 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 10 to 15 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ234-236-237-190000-
/O.CON.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/
Kiowa County Including Eads-Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
230 PM MST Thu Dec 18 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 234, 236, AND 237...

* AFFECTED AREA...Fire Weather Zones 234, 236 and 237.

* TIMING...Until 5 PM MST this afternoon.

* WINDS...North 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
166 
WWUS85 KPUB 182356
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
456 PM MST Thu Dec 18 2025

COZ235-191600-
/O.EXP.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/
/O.CON.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/
Bent County Including Las Animas-
456 PM MST Thu Dec 18 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 235...
...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 235...

* AFFECTED AREA...Fire Weather Zone 235.

* TIMING...From 11 AM to 5 PM MST Friday.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ234-236-237-190100-
/O.EXP.KPUB.FW.W.0046.000000T0000Z-251219T0000Z/
Kiowa County Including Eads-Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
456 PM MST Thu Dec 18 2025

...RED FLAG WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234,
236, AND 237...

Winds have steadily lessened and humidity values are expected to
quickly increase through the rest of the evening. Given this, will
allow the Red Flag Warning to expire.

$$

COZ221-222-226>233-191600-
/O.CON.KPUB.FW.W.0047.251219T1800Z-251220T0000Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
456 PM MST Thu Dec 18 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 221, 222, 226, 227, 228, 229, 230, 231, 232, AND 233...

* AFFECTED AREA...Fire Weather Zones 221, 222, 226, 227, 228, 
  229, 230, 231, 232 and 233.

* WINDS...Southwest 15 to 25 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
163 
WWUS85 KPUB 190848
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
148 AM MST Fri Dec 19 2025

COZ236-237-200100-
/O.EXB.KPUB.FW.W.0047.251219T1800Z-251220T0100Z/
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
148 AM MST Fri Dec 19 2025

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 236 AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 11 AM this morning to 6 PM MST this evening.

* AFFECTED AREA...Fire Weather Zones 236 and 237.

* WINDS...Southwest 15 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Please avoid any
  activities that could start a wildfire!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ221-222-226>233-235-200100-
/O.EXT.KPUB.FW.W.0047.251219T1800Z-251220T0100Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Bent County Including Las Animas-
148 AM MST Fri Dec 19 2025

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 221, 222, 226, 227, 228, 229, 230, 231, 232,
233, AND 235...

* AFFECTED AREA...Fire Weather Zones 221, 222, 226, 227, 228, 
  229, 230, 231, 232, 233 and 235.

* WINDS...Southwest 20 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...High fire danger is expected. Fires will catch and
  spread rapidly and erratically. Please avoid any activities 
  that could start a wildfire!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
938 
WWUS85 KPUB 200102
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
602 PM MST Fri Dec 19 2025

COZ221-222-226>229-200300-
/O.EXP.KPUB.FW.W.0047.000000T0000Z-251220T0100Z/
/O.NEW.KPUB.FW.W.0048.251220T0102Z-251220T0300Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Northern El Paso County Including Monument and Black Forest-
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
602 PM MST Fri Dec 19 2025

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221,
222, 226, 227, 228, AND 229...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect until 8 PM MST this evening.

* AFFECTED AREA...Fire Weather Zones 221, 222, 226, 227, 228 and 
  229.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ230>233-235>237-200215-
/O.EXP.KPUB.FW.W.0047.000000T0000Z-251220T0100Z/
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Bent County Including Las Animas-Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
602 PM MST Fri Dec 19 2025

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 230, 231, 232, 233, 235, 236, AND
237...

Winds have steadily lessened across much of the eastern plains,
and humidity have slowly increased. Given this, the Red Flag
Warning in place for portions of the eastern plains has been
allowed to expire.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Dec 18, 10:12 AM MST, 4 hours 18 minutes earlier. Its key messages:

  • Strong winds will gradually decrease later this morning; strongest winds in mtns and east slopes of mountainous areas
  • Red Flag Warnings for far eastern plains today, Fire Weather Watch tomorrow for parts of the plains.
  • Pattern change likely towards Christmas over the Western CONUS
Area forecast discussion, Dec 18, 10:12 AM MST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1012 AM MST Thu Dec 18 2025

.KEY MESSAGES...

- Strong winds will gradually decrease later this morning; strongest
winds in mtns and east slopes of mountainous areas

- Red Flag Warnings for far eastern plains today, Fire Weather Watch
tomorrow for parts of the plains.

- Pattern change likely towards Christmas over the Western CONUS

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 146 AM MST Thu Dec 18 2025

Currently...

Although winds have come down somewhat over the region early this
AM, some areas were still gusting in the 40 to 60 mph range. It
was still very mild over most of the region with 40s over most
of the plains and 20s and 30s over the mtns. Webcams and
observers indicate wind driven light snow was occurring over the
central mtn region.

Today...

Winds will continue to be strong, mainly in the mtns and east
slope of the mtns through mid morning. by late morning into the
afternoon, winds over the mtns will gradually decrease, however
over the far southeastern plains winds will pick up. RH values
will decrease over the far eastern plains and RED FLAG
conditions will become likely as winds will be gusting to 40 to
60 mph with RH values in the 12 to 17% range. The strongest
winds over the far eastern plains will likely occur around the
noontime hour, and then slowly decrease.

As for sensible weather today, Max temps will be cooler with highs
generally in the U40s t0 L50s plains, M40s in the San Luis Valley
and 20s and 30s mtns. Snow showers in the central mtns will end by
mid morning, but may start to pick up once again towards sunset.

Tonight...

Snow showers will be possible in Lake county, otherwise expect dry
conditions over the fcst area. Wind in the mountains will once again
pick up, but will not be as strong as what we had in the last 24
hours. Wind gusts to 50 to 60 mph will be possible in the
mountaintop by sunrise Friday morning.

Friday...

Dry and breezy conditions are once again expected across the region
today with very warm conditions likely (M70s parts of plains).
Record high temperatures will be passable. With the breezy to
windy conditions likely, Red Flag conditions will once again be
possible, and a FIRE WEATHER Watch has been issued for parts of
the plains for Friday. It is possible that this Watch may need
to be expanded in later forecast updates. \/Hodanish

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 146 AM MST Thu Dec 18 2025

Perusing DESI guidance, temperatures are expected to remain
above normal through the next 7 days. A bit of a cooldown is
likely Sunday, but temperatures will once again be 15-20
degrees or so above normal through Christmas. Although we may
see a few periods of light snow across the central mtns, no
appreciable accumulations are anticipated.

Beyond Christmas, there appears to be signals in the longer term
guidance that the flow pattern will shift to more southwesterly
as broad troughieness develops over the Western CONUS, and this
will finally bring a better chance of precipitation to the
mountains after the Christmas Holiday. \/Hodanish

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1012 AM MST Thu Dec 18 2025

VFR conditions expected at COS, PUB and ALS over the next 24
hours. Breezy north to northwest winds at COS and PUB early
this morning, will/have become generally light east to
southeast through the late morning and afternoon. Increasing
northwest flow tonight ahead of the next upper wave could
develop ws at COS and PUB early Friday morning, before winds
mix out leading to breezy northwest winds 15-25kt at the
terminals Friday morning. Winds at ALS to be mainly northerly
today, becoming light and variable overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday morning through Friday
afternoon for COZ226>232-235.
Red Flag Warning until 5 PM MST this afternoon for COZ234>237.

&&

SHORT TERM...HODANISH
LONG TERM...HODANISH
AVIATION...MW
Hazardous weather outlook, Dec 18, 3:12 AM MST, 11 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
312 AM MST Thu Dec 18 2025

COZ058>089-093>099-191015-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
312 AM MST Thu Dec 18 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A Red Flag Warning is in effect for the far eastern plains today.
Please do not do anything that could cause a spark and start a
fire today. Strong gusty northwest winds will occur today, and
rapid fire spread is near certain if a fire were to start.

Strong gusty winds will be possible this morning in the mountains,
especially in the central mountains, the northern Sangre De Cristo
mountains and the Pikes Peak Massif. The winds will gradually
decrease this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Fire Weather Watch has been issued for Friday for the I-25
corridor region along with Otero, Bent and Crowley counties. Gusty
west to southwest winds are likely on Friday along with very low
humidity values. Rapid fire spread will be possible if a fire were
to start.

Moisture may return to the mountain around Christmas, especially
along the Continental Divide region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 2:10 AM MSTFire Weather WatchPUBBent, Crowley, El Paso, Huerfano, Las Animas, Otero and 1 more12 hr

Nearby

Red Flag Warnings in Colorado, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.